... particular day, I was unable to rid the stool because it was too hard and large. The ER doctor helped me get it out and sent me home with a prescribed laxative. I am still not having a stool, just loose and small amounts. What happens to the old stuff?
I have suffered from medicine caused constipation for years. I have had the same problems you have. I don't want to strain but I do and as a result I have terrible hemmoroids. Most of mine is caused by nerve damage to my lumbar and sacral spine. I have taken prescription meds for it and I still have problems.
As for the old stuff, it is what causes the most pain. If you take prescription pain killers, it causes your colon to either move slowly or not at all.
I wish I could be more help, just know I know how you feel.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 Oct 2009 • 2 answers
For a patient with Adrenoleukodystrophy, genetic, disorder involving severe constipation and urinary
Posted 24 Jan 2010 • 1 answer
Posted 26 Apr 2014 • 3 answers
Posted 24 Jun 2015 • 1 answer
Posted 24 Sep 2015 • 0 answers